MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET, CLAVE Y-SITE, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET, CLAVE Y-SITE, 100 INCH, NON-DEHP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B91780490
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional phone # (b)(6).The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a primary set, clave y-site, 100 inch, non-dehp where the customer reported that the infusion pump used with the set continued to infuse after the bag of medication ran out, infusing approximately 5 ml of air into the patient.The rn on duty was able to use a syringe to pull out the 5 ml of air.Additionally, the customer stated that they are not sure on what was defective.They ran the pump and the tubing set through testing and couldn't recreate the issue that happened.The testing of the pump and tubing set all passed inspections.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
Received one (1) used list #unknown plum set.As received no damage or anomalies were observed.The primary plum set was attached to an icu medical-provided intravenous (iv) bag, primed per packaging directions, and a test infusion was performed.No cassette errors, occlusion alarms, or air-in-line alarms were generated and no restrictions in flow were noted.In attempts to replicate clinical use a delivery accuracy test was performed.The delivery was found to have a percent error of less than 1%.A leak test was also performed per specifications.No leakage was observed.Additionally, the infusion test was repeated however air was introduced into the line simulating a bag running out.The pump alarmed as expected.The complaint of over delivery cannot be confirmed.A device history review (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
PRIMARY SET, CLAVE Y-SITE, 100 INCH, NON-DEHP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20320304
Report Number9615050-2024-00714
Device Sequence Number7669380
Product Code FPA
UDI-Device Identifier10887787009276
UDI-Public10887787009276
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB91780490
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLUM 360 (L#300100483 S#(B)(6)), ICU MEDICAL; SYRINGE, MFR UNK
Patient SexUnknown